# SDR AMTA200300748

- Difficulty date: May 3, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N316TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32609
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD TRAILING EDGE MAIN FLAP SKIN DENTED 8 INCHES FROM EDGE.  REPAIRED SKIN IAW SRM 51-70-10-2-2.  (M)
